Oklahoma, 2003Hail and Damaging Winds in Oklahoma, May 13 to 14, 2003
May 13 to 14, 2003 · NWS OUN · 71 events in 24 counties and zones
Overnight thunderstorms produced large damaging hail across central portions of Oklahoma. There were many reports of golfball size hail or greater with a report of hail greater than softballs.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $36,000
- Crop damage
- None recorded
- Events
- 71
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Overnight thunderstorms produced large damaging hail across central portions of Oklahoma. There were many reports of golfball size hail or greater with a report of hail greater than softballs. This large hail caused widespread damage across portions of Oklahoma.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at May 13, 8:15 PM CST, 1 hour earlier.
Area forecast discussion, May 13, 8:15 PM CST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT TUE MAY 13 2003
ONE LONE STORM GOT THROUGH CAP LATE THIS AFTN AND WILL EXIT OUR CWA
OVER THE NEXT HOUR. ANOTHER AREA OF THUNDERSTORMS HAVE BEEN ABLE TO
DEVELOP ACROSS SOUTHWEST OKLAHOMA. STILL THINK THINGS WILL REMAIN
ISOLATED THIS EVENING WITH CAP KEEPING THINGS IN CHECK ACROSS MOST
OF THE AREA. LOOKS LIKE BEST CHANCE WILL BE WITH ANYTHING THAT MOVES
SOUTH FROM COMPLEX THAT DEVELOPS TO OUR NORTH LATER TONIGHT. WILL
KEEP LIKLEY POPS IN NE AND DROP THEM TO SLIGHT CHANCE ACROSS PARTS
OF WEST. OTHERWISE ONLY MINOR CHANGES TO OTHER GRIDS.
30
--------------------------------------------------------------
339 PM CDT TUE MAY 13 2003
NEAR MERGER OF CONVECTIVE OUTFLOW BOUNDARY OVER NORTHEAST OKLAHOMA
WITH APPROACHING DRYLINE NOW IN NW OKLAHOMA AND SYNOPTIC SCALE COLD
FRONT CURRENTLY MOVING THROUGH NW KANSAS IS EXPECTED TO BE THE MOST
LIKELY AREA FOR NEW CONVECTION TO FORM THAT WOULD AFFECT THE
FORECAST AREA OVERNIGHT. THIS WILL RESULT IN LIKELY POPS ALONG AND
EAST OF A LINE FROM ABOUT MEDFORD TO STILLWATER...TO HOLDENVILLE.
FARTHER SOUTHWEST ALONG THE DRYLINE...CONVERGENCE MAY BE ENOUGH TO
OVERCOME CONVECTIVE INHIBITION THROUGH EARLY EVENING BEFORE
INHIBITION INCREASES...BUT AREAL COVERAGE SHOULD BE LOW IF AT ALL.
CAP IS EXPECTED TO STRENGTHEN OVER THE WESTERN HALF OF THE AREA
OVERNIGHT AS THE FLOW ABOVE THE SURFACE VEERS AND ADVECTS THE HOT
AIRMASS THAT IS CURRENTLY FORMING OVER THE PANHANDLE. THE RESULT MAY
BE A TIGHT GRADIENT FROM WEST TO EAST WITH REGARD TO POPS.
AN MCS MAY BE ONGOING EARLY WEDNESDAY MORNING...MAINLY OVER EASTERN
OKLAHOMA AND ARKANSAS THAT MAY BUILD WEST SOUTHWEST INTO THE LOW
LEVEL JET AXIS. 40 POPS WILL RETAINED OVER THE SOUTHEAST PARTS OF
THE AREA FOR THIS CONCERN. WEAK FRONTAL BOUNDARY WILL ALSO BE
PROGRESSING SOUTHEASTWARD THROUGH THE DAY...PROBABLY CLEARING
SOUTHEAST OKLAHOMA WEDNESDAY EVENING.
MOIST AND POTENTIALLY UNSTABLE AIRMASS SOUTH OF THE FRONT WILL BEGIN
TO ADVECT WESTWARD THEN NORTHWESTWARD BY THURSDAY AS THE NEXT
PROGGED SHORTWAVE TROUGH APPROACHES. CONVECTIVE INITIATION APPEARS
MOST LIKELY WEST OF THE AREA AREA DURING THESE PERIODS THAT COULD
EVENTUALLY MOVE EASTWARD INTO THE AREA. THE SCENARIO BECOMES MORE
COMPLICATED BY FRIDAY AND SATURDAY WITH THE SHORTWAVE UPPER LOW
MOVING THROUGH THE AREA...WARRANTING POPS FOR ALL AREAS BEFORE THE
ASSOCIATED FRONT MOVES EAST OF THE AREA BY EARLY SATURDAY.
OKC 66 82 62 80 / 30 30 0 0
HBR 65 84 61 80 / 30 20 0 0
SPS 66 86 66 83 / 30 30 20 0
GAG 58 81 54 77 / 20 0 0 0
PNC 64 81 57 77 / 60 20 0 0
DUA 66 83 66 83 / 30 40 30 20
.OUN...
OK...NONE.
TX...NONE.
JAMES
Hazardous weather outlook, May 13, 11:00 AM CST, 10 hours 15 minutes before
OKZ004>048-050>052-TXZ083>090-141200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE MAY 13 2003
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES ALL OF WESTERN...CENTRAL...AND SOUTHEAST
OKLAHOMA AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM LATE
AFTERNOON THROUGH TONIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM LATE
AFTERNOON THROUGH THE NIGHT.
DISCUSSION...
A SURFACE LOW PRESSURE CENTER WILL CONTINUE TO DEVELOP OVER
SOUTHWEST KANSAS AND MOVE SLOWLY EAST THROUGH THE AFTERNOON. THE
DRYLINE SOUTH OF THIS LOW IS EXPECTED TO MOVE AS FAR EAST AS THE
MAIN BODY OF NORTHWEST OKLAHOMA AFTER MID-AFTERNOON AND RANGE SOUTH
INTO THE SOUTHERN TEXAS PANHANDLE. A WEAK WARM FRONT ACROSS CENTRAL TEXAS
THAT THIS MORNING HAD LOWER 70 DEWPOINTS SOUTH OF IT WILL MOVE INTO
SOUTHERN OKLAHOMA BY EARLY EVENING. THIS WILL PROVIDE INCREASINGLY
FAVORABLE CONDITIONS NEAR THE SURFACE.
ALTHOUGH BOUNDARY LAYER MOISTURE WILL CONTINUE TO INCREASE RAPIDLY
OVER MOST OF THE RISK AREA BOOSTING CAPE VALUES...STRONG WARM AIR
ADVECTION ABOVE THE MOIST LAYER WILL SERVE AS AN INHIBITOR TO STORM
DEVELOPMENT. HOWEVER...STRONG SURFACE HEATING ACROSS THE SOUTHERN
TEXAS PANHANDLE AND WESTERN NORTH TEXAS MAY HELP TO START STORMS
ALONG THE DRYLINE.
SHEAR PROFILES SHOULD BE SUFFICIENT FOR THE DEVELOPMENT OF SUPERCELL
STORMS IF STRONG SURFACE HEATING CAN OVERCOME THE CAPPING THERMAL
INVERSION THAT WILL BE INCREASING OVER THE AREA THROUGH THE DAY.
A SECONDARY FEATURE FOR DEVELOPMENT MAY BE AN OLD OUTFLOW BOUNDARY
ACROSS NORTHEAST OKLAHOMA FROM MORNING STORMS IN SOUTHEAST KANSAS.
AFTER MIDNIGHT A COLD FRONT IS EXPECTED TO MOVE INTO NORTHWEST
OKLAHOMA. THIS BOUNDARY WILL PROVIDE YET ANOTHER FOCUS FOR STORM
DEVELOPMENT OVERNIGHT. NORTH CENTRAL AND CENTRAL OKLAHOMA ARE AREAS
MOST LIKELY TO HAVE STORMS OVERNIGHT AS THE FRONT MOVES SOUTHEAST
INTO AN AREA OF DEEPER MOISTURE AND MORE FAVORABLE BOUNDARY LAYER
WINDS. THESE STORMS MAY ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM
LATER TONIGHT AND EARLY WEDNESDAY.
THE MAIN THREATS FROM LATE AFTERNOON AND EVENING STORMS WOULD BE
LARGE HAIL AND STRONG WINDS. ALTHOUGH THE TORNADO THREAT IS NON-
ZERO...IT IS EXPECTED TO BE LOW. THE MAIN OVERNIGHT THREATS ARE
EXPECTED TO BE STRONG WINDS AND LARGE HAIL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY THROUGH LATE FRIDAY.
THE GREATEST RISK OF SEVERE WEATHER WILL BE ON WEDNESDAY AND
THURSDAY.
OTHER HAZARDOUS WEATHER...
NONE
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
WRIn the hours before
Local storm report, May 13, 6:51 PM CST, 2 hours 24 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT TUE MAY 13 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0745 PM 11 WSW GRAYBACK TX .88 INCH HAIL
05/13/03 WILBARGER REPORTED BY THE PUBLIC
SBSSpecial weather statement, May 13, 7:05 PM CST, 2 hours 10 minutes before
TXZ089-140115-
SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT TUE MAY 13 2003
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER COUNTY.
A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF DUNDEE AT 805
PM CDT...MOVING EAST AT 35 MPH.
LARGE HAIL WILL BE LIKELY WITH THIS STORM.
PEOPLE IN ARCHER COUNTY SHOULD MONITOR THIS STORM CLOSELY. LISTEN FOR
WARNINGS AND WATCH FOR THREATENING WEATHER CONDITIONS AS THIS STORM
APPROACHES.
WR
Special weather statement, May 13, 7:16 PM CST, 1 hour 59 minutes before
TXZ086-140130-
SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT TUE MAY 13 2003
THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN WICHITA COUNTY.
A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF KAMAY AT 816 PM
CDT...MOVING EAST AT 35 MPH.
LARGE HAIL HAS OCCURRED WITH THIS STORM. THE MAIN CORE OF THE STORM
WILL PASS INTO ARCHER COUNTY FROM THE WEST.
PEOPLE IN SOUTHERN WICHITA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LISTEN FOR WARNINGS AND WATCH FOR THREATENING WEATHER CONDITIONS AS
THIS STORM APPROACHES.
WR
Local storm report, May 13, 7:25 PM CST, 1 hour 50 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT TUE MAY 13 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0805 PM 8 S GRAYBACK TX 2.75 INCH HAIL
05/13/03 WILBARGER REPORTED BY A MOTORIST
TRAVELLING ON HWY 283
DAMAGE TO WINDSHIELD
SBSSpecial weather statement, May 13, 7:35 PM CST, 1 hour 40 minutes before
TXZ086-140145-
SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT TUE MAY 13 2003
THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN WICHITA COUNTY.
A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF KAMAY AT 835
PM CDT...MOVING SOUTHEAST AT 35 MPH.
THIS STORM IS NOT EXPECTED TO BECOME SEVERE IN SOUTHERN WICHITA
COUNTY. THE SEVERE THREAT SHOULD REMAIN OVER ARCHER COUNTY.
WR
Local storm report, May 13, 7:37 PM CST, 1 hour 38 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT TUE MAY 13 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0835 PM 7 S DUNDEE TX .75 INCH HAIL
05/13/03 ARCHER REPORTED BY THE PUBLIC
SBSHail, Kiowa
- When
- May 13, 9:15 PM CST
- Where
- Kiowa County, Mountain View
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.717, -97.883
Hail, Washita
- When
- May 13, 9:37 PM CST
- Where
- Washita County, 5 mi E of Cordell
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.417, -97.600
Hail, Caddo
- When
- May 13, 10:45 PM CST
- Where
- Caddo County, 1 mi S of Hinton
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.517, -97.950
Hail, Caddo
- When
- May 13, 10:45 PM CST
- Where
- Caddo County, Binger
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.150, -99.300
Hail, Caddo
- When
- May 13, 11:20 PM CST
- Where
- Caddo County, 4 mi SE of Hydro
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.333, -98.133
Hail, Custer
- When
- May 14, 12:35 AM CST
- Where
- Custer County, Weatherford
- Measured
- 3 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 34.917, -97.767
Hail, Caddo
- When
- May 14, 12:38 AM CST
- Where
- Caddo County, 2 mi W of Cyril
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.150, -97.267
Hail, Caddo
- When
- May 14, 12:40 AM CST
- Where
- Caddo County, 2 mi W of Cyril
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.433, -97.650
Hail, Caddo
- When
- May 14, 12:48 AM CST
- Where
- Caddo County, 2 mi W of Cyril
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.800, -97.600
Hail, Caddo
- When
- May 14, 12:55 AM CST to 1:10 AM CST
- Where
- Caddo County, Cyril
- Measured
- 1.25 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.783, -97.950
Hail, Caddo
- When
- May 14, 12:55 AM CST
- Where
- Caddo County, 2 mi W of Cyril
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.417, -97.600
Hail, Caddo
- When
- May 14, 12:58 AM CST
- Where
- Caddo County, 2 mi W of Cyril
- Measured
- 1.5 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.033, -98.967
Hail, Custer
- When
- May 14, 1:10 AM CST
- Where
- Custer County, Weatherford
- Measured
- 2.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.333, -97.400
Hail, Grady
- When
- May 14, 1:25 AM CST
- Where
- Grady County, Rush Spgs
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.183, -97.150
Thunderstorm Wind, Grady
- When
- May 14, 1:25 AM CST
- Where
- Grady County, Rush Spgs
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $200
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.233, -97.267
Shingles were blown off several houses.
Hail, Grady
- When
- May 14, 1:30 AM CST
- Where
- Grady County, 6 mi SE of Rush Spgs
- Measured
- 1 in hail
- Property damage
- $2,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.183, -97.133
Hail, Stephens
- When
- May 14, 2:00 AM CST
- Where
- Stephens County, Alma
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.317, -97.150
Thunderstorm Wind, Stephens
- When
- May 14, 2:15 AM CST
- Where
- Stephens County, Duncan
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.733, -98.383
Utility poles were reported downed for three miles.
Hail, Dewey
- When
- May 14, 2:28 AM CST
- Where
- Dewey County, Vici
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.500, -97.117
Hail, Caddo
- When
- May 14, 2:30 AM CST
- Where
- Caddo County, Cogar
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.000, -98.800
Hail, Grady
- When
- May 14, 2:30 AM CST
- Where
- Grady County, Alex
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.933, -97.117
Hail, Carter
- When
- May 14, 2:30 AM CST
- Where
- Carter County, 1 mi S of Lone Grove
- Measured
- 2.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.717, -99.900
Hail, Stephens
- When
- May 14, 2:35 AM CST
- Where
- Stephens County, 2 mi SE of Velma
- Measured
- 5.25 in hail
- Property damage
- $10,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.617, -97.217
Many windows were reported broken along with several damaged trees. Power lines were also downed.
Hail, Garvin
- When
- May 14, 2:38 AM CST
- Where
- Garvin County, 2 mi S of Lindsay
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.850, -98.417
Hail, Stephens
- When
- May 14, 2:45 AM CST
- Where
- Stephens County, Alma
- Measured
- 2 in hail
- Property damage
- $4,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.683, -99.200
Seven north facing house windows were reported broken along with a truck window.
Hail, Dewey
- When
- May 14, 2:49 AM CST
- Where
- Dewey County, Taloga
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.000, -96.717
Hail, Carter
- When
- May 14, 2:50 AM CST
- Where
- Carter County, 2 mi E of Graham
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.083, -96.617
Hail, Carter
- When
- May 14, 3:00 AM CST
- Where
- Carter County, 1 mi W of Ardmore
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.583, -99.567
Hail, Carter
- When
- May 14, 3:00 AM CST
- Where
- Carter County, 5 mi N of Lone Grove
- Measured
- 1.25 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.500, -97.117
Hail, Carter
- When
- May 14, 3:07 AM CST
- Where
- Carter County, Ardmore
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.733, -98.350
Hail, Carter
- When
- May 14, 3:15 AM CST
- Where
- Carter County, Springer
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.417, -98.683
Hail, Blaine
- When
- May 14, 3:20 AM CST
- Where
- Blaine County, Greenfield
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.283, -96.950
Hail, Murray
- When
- May 14, 3:30 AM CST
- Where
- Murray County, Davis
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.367, -99.617
Hail, Dewey
- When
- May 14, 3:30 AM CST
- Where
- Dewey County, 7 mi NW of Oakwood
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.433, -99.400
Hail, Love
- When
- May 14, 3:30 AM CST
- Where
- Love County, Marietta
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.233, -99.233
Hail, Harper
- When
- May 14, 3:35 AM CST
- Where
- Harper County, Laverne
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.267, -96.750
Hail, Garvin
- When
- May 14, 3:40 AM CST
- Where
- Garvin County, 4 mi SW of Wynnewood
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.267, -98.483
Hail, Blaine
- When
- May 14, 3:42 AM CST
- Where
- Blaine County, Watonga
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.083, -96.767
Hail, Woodward
- When
- May 14, 3:45 AM CST
- Where
- Woodward County, 17 mi N of Mooreland
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.000, -98.800
Hail, Marshall
- When
- May 14, 3:45 AM CST
- Where
- Marshall County, Kingston
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.000, -98.800
Hail, Marshall
- When
- May 14, 3:45 AM CST
- Where
- Marshall County, Little City
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.083, -96.767
Hail, Woodward
- When
- May 14, 3:52 AM CST
- Where
- Woodward County, Ft Supply
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.000, -96.383
Hail, Murray
- When
- May 14, 4:00 AM CST
- Where
- Murray County, Davis
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.950, -96.633
Hail, Blaine
- When
- May 14, 4:02 AM CST
- Where
- Blaine County, 2 mi E of Greenfield
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.000, -96.383
Hail, Woods
- When
- May 14, 4:05 AM CST
- Where
- Woods County, 16 mi SE of Waynoka
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.117, -98.383
Hail, Carter
- When
- May 14, 4:15 AM CST
- Where
- Carter County, 5 mi E of Gene Autry
- Measured
- 2.75 in hail
- Property damage
- $10,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.900, -96.217
Several vehicles were damaged.
Hail, Ellis
- When
- May 14, 4:15 AM CST
- Where
- Ellis County, Fargo
- Measured
- 1.5 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.933, -96.300
Hail, Woodward
- When
- May 14, 4:16 AM CST
- Where
- Woodward County, Woodward
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.750, -98.750
Hail, Woodward
- When
- May 14, 4:35 AM CST
- Where
- Woodward County, 4 mi W of Mutual
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.833, -96.483
Hail, Johnston
- When
- May 14, 4:37 AM CST
- Where
- Johnston County, 2 mi N of Ravia
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.883, -98.467
Hail, Major
- When
- May 14, 4:45 AM CST
- Where
- Major County, Fairview
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.600, -98.267
Hail, Marshall
- When
- May 14, 4:51 AM CST
- Where
- Marshall County, Madill
- Measured
- 1.75 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 35.217, -97.450
Hail, Dewey
- When
- May 14, 5:00 AM CST
- Where
- Dewey County, 7 mi NW of Oakwood
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.217, -97.450
Hail, Dewey
- When
- May 14, 5:10 AM CST
- Where
- Dewey County, 7 mi NW of Oakwood
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.867, -96.583
Hail, Marshall
- When
- May 14, 5:10 AM CST
- Where
- Marshall County, Madill
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 34.883, -96.400
Several homes had windows broken and damage to vinyl siding.
Hail, Bryan
- When
- May 14, 5:15 AM CST
- Where
- Bryan County, Durant
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.833, -96.283
Hail was reported at Southeastern Oklahoma State University.
Hail, Marshall
- When
- May 14, 5:15 AM CST
- Where
- Marshall County, McBride
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.967, -96.333
Hail, Bryan
- When
- May 14, 5:16 AM CST
- Where
- Bryan County, Durant
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.883, -98.200
Hail, Blaine
- When
- May 14, 5:20 AM CST
- Where
- Blaine County, Okeene
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.100, -98.750
Hail, Bryan
- When
- May 14, 5:34 AM CST
- Where
- Bryan County, Utica
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.300, -98.900
Hail, Bryan
- When
- May 14, 5:35 AM CST
- Where
- Bryan County, Roberta
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.450, -98.350
Hail, Custer
- When
- May 14, 5:45 AM CST
- Where
- Custer County, Thomas
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.317, -98.333
Hail, Bryan
- When
- May 14, 5:55 AM CST
- Where
- Bryan County, 1 mi SE of Colbert
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.517, -98.517
Hail, Blaine
- When
- May 14, 6:20 AM CST
- Where
- Blaine County, 8 mi W of Geary
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.533, -98.717
Hail, Canadian
- When
- May 14, 6:30 AM CST
- Where
- Canadian County, 8 mi W of Calumet
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.883, -98.233
Hail, Cleveland
- When
- May 14, 7:32 AM CST
- Where
- Cleveland County, Norman
- Measured
- 0.88 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 34.883, -98.233
Hail was reported near the intersection of 36th Street and Robinson Street.
Hail, Cleveland
- When
- May 14, 7:35 AM CST
- Where
- Cleveland County, Norman
- Measured
- 0.88 in hail
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.883, -98.233
Hail, Pontotoc
- When
- May 14, 10:32 AM CST
- Where
- Pontotoc County, Francis
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.883, -98.233
Hail, Pontotoc
- When
- May 14, 10:40 AM CST
- Where
- Pontotoc County, Allen
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.883, -98.233
Hail, Hughes
- When
- May 14, 10:46 AM CST
- Where
- Hughes County, Gerty
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.533, -98.717
Hail, Hughes
- When
- May 14, 11:08 AM CST
- Where
- Hughes County, 5 mi W of Calvin
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.783, -97.950
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Wind in Iowa, May 13, 200388 injured · $14,000 · 1.75 in hail · 4 events
- Hail and Damaging Winds in Nebraska, May 13, 2003$125,000 · 1.75 in hail · 24 events
- Flash Flood and Hail in Oklahoma, May 13, 2003$53,000 · 1.75 in hail · 29 events
- Flash Flooding and Hail in Kansas, May 13, 20032 in hail · 43 events
- Hail in Texas, May 13, 2003$50,000 · 1.75 in hail · 5 events
- Tornado in Arkansas, May 13, 2003F1 · 1 event
- Tornado in Louisiana, May 13, 2003F1 · 1 event
- Hail in Kansas, May 13, 2003$25,000 · 1.75 in hail · 3 events
- Dust Devil in Texas, May 13, 2003$25,000 · 1 event
- High Wind in Missouri, May 13, 2003$5,000 · 60 kt wind · 19 events
- Flash Flood and Hail in Arkansas, May 13, 2003$10,000 · 1.75 in hail · 13 events
- Hail in Nebraska, May 13, 2003$3,000 · 1.5 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5360671, 5360672, 5360673, 5360674, 5360675, 5360676, 5360677, 5360678, 5360679, 5359721, 5360680, 5360681, 5360682, 5360683, 5360684, 5360685, 5360686, 5360687, 5360688, 5360689, 5360690, 5360691, 5360692, 5360693, 5360694, 5360695, 5360729, 5360730, 5360731, 5360732, 5360733, 5360734, 5360735, 5360736, 5360737, 5360738, 5360739, 5360740, 5360741, 5360742, and more.